Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Interconnections between the structure theory of set addition and rewritability in groups


Authors: Gregory A. Freiman and Boris M. Schein
Journal: Proc. Amer. Math. Soc. 113 (1991), 899-910
MSC: Primary 20F99; Secondary 20F05
MathSciNet review: 1072338
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An approach to groups and semigroups stemming from the structure theory of set addition turns out to have much in common with the so-called permutation or rewritable properties. We explain these connections and show how these properties take their place in a wider class of interesting and naturally arising problems. As an example, we characterize some classes of groups and group elements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F99, 20F05

Retrieve articles in all journals with MSC: 20F99, 20F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1072338-3
PII: S 0002-9939(1991)1072338-3
Article copyright: © Copyright 1991 American Mathematical Society